MathSciNet Relay Station
MathSciNet bibliographic data
MR1607245 35Q30 (35J60)
Zhikov, V. V. Meyer-type estimates for solving the nonlinear Stokes system. (Russian) Differ. Uravn. 33 (1997), no. 1, 107--114, 143; translation in Differential Equations 33 (1997), no. 1, 108–115
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement